Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How to reduce menstrual cramps and excessive bleeding without having medication?

iam 35 years of marreid women marreid for 1 year.i was suffering from severe menstrual cramp before marraige and excessive bleeding since a year finally i went to dr and he prescribed me to take trapic mf and meprate 10 becaouse of of this tablet iam out of pain. i had stopped trapic mf but im taking meprate 10mg since two years. if i stop taking meprate i feel pain and bleeding.plese help me
Asked On : Mon, 28 May 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since, you are suffering from menstrual cramps and excessive bleeding since a long time, the history is insufficient to come to any conclusion regarding the cause. but as history is of long duration you have to undergo few basic tests like ultrasound, complete blood count etc. according to your physicians advice, then take the medications according to your doctors advise.
Answered: Mon, 28 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor